Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taken Tobrex for eye infection. Bubbly foam dripped on eye. Will it affect eye?

Hi, I had an eye infection and a doctor prescribed me TOBREX antibiotics (eye drops). From the first try it was very hard to squeeze out a drop and I thought I missed it by a bit (I`ve used TOBREX for quite a few times and I do know that it is very easy to squeeze the drop out). Then a few hours ago I tried it again. And some strange bubbly foam (probably air bubbles) came out and not a drop. This has happened first time to me. And this foamy drop reached my eye. Will it in any way affect my eye? I`m quite scared. It`s probably a bad bottle and I`m definately returning it tomorrow. I`ll be waiting for your reply! Sarunas N.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Nov 2012
This looks like the bootle had very little solution in it, as this kind of bubbles come only when the bottle is empty. You may use a new drop. Did it sting or vision came down or some swelling occurred if not then you seem alright . But use a fresh bottle.
Take care
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor